×

Tauberian theorems for double sequences that are statistically summable \((C,1,1)\). (English) Zbl 1028.40002

The author considers real and complex double sequences \((x_{jk})\) and compares statistical convergence and statistical convergence of their Cesàro means \((C,1,1) .\) For a bounded sequence \((x_{jk})\) statistical convergence to a limit \(s\) implies statistical convergence of its Cesàro means to the same limit. The two main results of the present paper give necessary and sufficient conditions, respectively two-sided Tauberian conditions for the reverse implication. The Tauberian conditions given are statistical versions of certain slow oscillation conditions. The results extend corresponding theorems by the author from ordinary sequences to double sequences; see F. Móricz [J. Math. Anal. Appl. 275, 277-287 (2002; Zbl 1021.40002)].

MSC:

40E05 Tauberian theorems

Citations:

Zbl 1021.40002
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Connor, J. S., The statistical and strong \(p\)-Cesàro convergence of sequences, Analysis, 8, 47-63 (1988) · Zbl 0653.40001
[2] Fast, H., Sur la convergence statistique, Colloq. Math., 2, 241-244 (1951) · Zbl 0044.33605
[3] Fridy, J. A., On statistical convergence, Analysis, 5, 301-313 (1985) · Zbl 0588.40001
[4] Fridy, J. A.; Khan, M. K., Statistical extensions of some classical Tauberian theorems, Proc. Amer. Math. Soc., 128, 2347-2355 (2000) · Zbl 0939.40002
[5] Hardy, G. H., Theorems relating to the summability and convergence of slowly oscillating series, Proc. London Math. Soc. (2), 8, 310-320 (1910) · JFM 41.0278.02
[6] Landau, E., Über die Bedeutung einiger Grenzwertsätze der Herren Hardy and Axel, Prace Mat.-Fiz., 21, 97-177 (1910) · JFM 41.0241.01
[7] Móricz, F., Tauberian conditions, under which statistical convergence follows from statistical summability \((C,1)\), J. Math. Anal. Appl., 275, 277-287 (2002) · Zbl 1021.40002
[8] Móricz, F., Statistical convergence of multiple sequences, Arch. Math. (Basel), 80 (2003), in press · Zbl 1041.40001
[9] Schmidt, R., Über divergente Folgen und Mittelbildungen, Math. Z., 22, 89-152 (1925) · JFM 51.0182.04
[10] Schoenberg, I. J., The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66, 361-375 (1959) · Zbl 0089.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.